# SDR AWXA200401224

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 69,846 hours, 27,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001101
- Condition: Discharged
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE LT FORWARD ENTRY WAY EMERGENCY FLASHLIGHT HAD A LOW BATTERY.  MAINTENANCE REMOVED AND REPLACED EMERGENCY FLASHLIGHT ASSEMBLY AT THE LT FORWARD ENTRY WAY, OPERATIONAL CHECK WAS GOOD.
